# SDR VNAA202510020002

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 46,474 hours, 44,214 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: CC670120651
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 2-3 LOWER BRACKET IS BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED BRACKET ASSEMBLY IAW CRJ-700 AMM 20-21-00-910-801-A01. CC670-12065-1
